Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Prescribed utovlan, itching, took antihistamine tablets. Could there be a connection? Should I continue?

Hi I am 48 years old and was prescribed utovlan approximately 2 weeks ago. Last Sunday I started itching intensely. It never dawned on me that there may be a connection and I took antihistamine tablets - which didn t help much. Today has been horrendous. I have felt like I could rip my skin off. Could there be a connection? Should I continue to take the tablets? I take 3 a day. Thanks for your assistance. Michelle
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The itching that you are having is not likely to be due to Utovlan that you are taking. Since the itching is intense, local skin infections need to be ruled out after a direct examination by a dermatologist.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Tue, 13 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor